sexologist-icon
Periods delayed
A friend of mine had intercourse wid his bf on 25th December. She took Ipill widin 26 hrs...her date of next period was 20th January. It didn't happen till now. Is there any fear that she's pregnant? Or periods is delayed due to ipill? Please help!!
56 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi, I poll is effective upto 95 % in first 24 hours. Nothing to worry. Because if high progesterone contact of I pill such thing can happen.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+155
Chat with a sexologist
Online now
Hi Delayed periods is side effect of ocp.. nothing to worry..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.